# SDR CALA2017100603449

- Difficulty date: October 3, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 78,035 hours, 17,232 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 141N5150
- Condition: Broken
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STABILIZATION STRAP BROKEN AT BS 365, LBL 45 BELOW MAIN CABIN FLOORBEAM.  ACCOMPLISHED A PERMANENT REPAIR IAW SRM 53-00-51, FIG 201, REPAIR 12.
